Please use this identifier to cite or link to this item:
Title: On the quadratic variation of two-parameter continuous martingales
Author: Nualart, David, 1951-
Keywords: Martingales (Matemàtica)
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1982
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 12
Abstract: Let M={M(z),z∈[0,1]2} be a two-parameter square integrable continuous martingale. We prove the sample continuity of the quadratic variation of M using an Ito's differentiation formula for M2.
Note: Preprint enviat per a la seva publicació en una revista científica: The Annals of Probability, 1984, volume 12, Num. 2, pp. 445-457. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.11]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N012.pdf711.86 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.